Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2019, Vol. 28 Issue (1): 010201    DOI: 10.1088/1674-1056/28/1/010201
GENERAL Current Issue| Next Issue| Archive| Adv Search |
A nonlocal Burgers equation in atmospheric dynamical system and its exact solutions
Xi-Zhong Liu(刘希忠)1, Jun Yu(俞军)1, Zhi-Mei Lou(楼智美)1, Xian-Min Qian(钱贤民)2
1 Institute of Nonlinear Science, Shaoxing University, Shaoxing 312000, China;
2 Yuanpei College, Shaoxing University, Shaoxing 312000, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn